# SDR CALA2021082001383

- Difficulty date: August 19, 2021
- Submitted: August 20, 2021
- Operation: Air carrier
- Aircraft: N482UA
- Make and model: Airbus A320-232
- Aircraft serial: 1584
- Aircraft time: 60,326 hours, 26,212 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347219220000
- Condition: Damaged
- Location: Frm 68
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A3NB-53-3-6185 MAIN CABIN FLOOR SUPPORT Y765 FR68 UPPER SURFACE DAMAGED. (DOT 38-31)() REPLACED FLOOR BEAMP/N: D5347219220000 BATCH: 0002716632 IAW A32 0 SRM 51-42-11 AND SRM 51-72-11-911-001.
